×

Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum. (English. Russian original) Zbl 0716.34083

Funct. Anal. Appl. 21, No. 1-3, 192-205 (1987); translation from Funkts. Anal. Prilozh. 21, No. 3, 22-27 (1987).
See the review in Zbl 0631.34069.

MSC:

34G20 Nonlinear differential equations in abstract spaces
34A34 Nonlinear ordinary differential equations and systems
34C25 Periodic solutions to ordinary differential equations

Citations:

Zbl 0631.34069
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. E. Zakharov, ”Hamiltonian formalism for waves in nonlinear media with dispersion”, Radiofizika,17, No. 4, 431–453 (1974).
[2] V. I. Arnol’d, ”Proof of a theorem of A. N. Kolmogorov on the conservation of quasiperiodic motions under a small change of the Hamilton function”, Usp. Mat. Nauk,18, No. 1, 13–39 (1963).
[3] V. I. Arnol’d, Mathematical Methods of Classical Mechanics, Springer-Verlag, New York (1978).
[4] V. K. Mel’nikov, ”A family of quasiperiodic solutions of a Hamilton system”, Dokl. Akad. Nauk SSSR,181, No. 3, 546–549 (1968).
[5] J. Moser, ”Convergent series expansions for quasiperiodic motions”, Math. Ann.,169, 136–176 (1967). · Zbl 0149.29903
[6] N. V. Nikolenko, ”Poincare’s method of normal forms in the problems of intergrability of evolution-type equations”, Usp. Mat. Nauk,41, No. 5, 109–152 (1986).
[7] N. V. Nikolenko, ”Invariant asymptotically stable tori of the perturbed Korteweg-de-Vries equation”, Usp. Mat. Nauk,35, No. 5, 121–180 (1980). · Zbl 0451.35074
[8] H. Brezis, Operateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam (1973).
[9] J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Springer-Verlag, New York (1972). · Zbl 0223.35039
[10] P. Halmos and V. Sunder, Bounded Integral Operators on L2-Spaces, Springer-Verlag, New York (1978). · Zbl 0389.47001
[11] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Academic Press, New York (1972–1977). · Zbl 0242.46001
[12] V. K. Mel’nikov, ”Some cases of conservation of quasiperiodic motions under a small change of the Hamilton function”, Dokl. Akad. Nauk SSSR,165, No. 6, 1245–1248 (1965).
[13] S. M. Graff, ”On the conservation of hyperbolic invariant tori for Hamiltonian systems”, J. Diff. Equations,15, No. 1, 1–69 (1974). · Zbl 0268.34051
[14] P. R. Chernoff and J. E. Marsden, ”Properties of infinite dimensional Hamiltonian systems”, Lect. Notes Math., No. 425, Springer-Verlag, Berlin (1974). · Zbl 0301.58016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.